# SDR CA960227012

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm F28F
- Engine: Lyc
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clamp
- Part number: 28171211
- Condition: Cracked
- Location: Fwd Crosstube
- Part time: 2,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)CRACKED CLAMP ON FORWARD CROSSTUBE. AIRCRAFT USED AS A TRAINER.
